# SDR AU970111

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 785259
- Condition: Damaged
- Location: Engine
- Component: Ge, CT79B
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE HOT SECTION AND POWER TURBINE MODULES DAMAGED - HOT SECTION 1. 2ND STAGE TURBINE FORWARD COOLING PLATE DAMAGED2. 1ST AND 2ND STAGE TURBINE NOZZLES AND ROTOR DAMAGED POWER TURBINE SECTION 1. 3RD AND 4TH STAGE TURBINE NOZZLES AND ROTOR DAMAGED2. POSSIBLE HEAT DAMAGE TO INLET GUIDE VANES
